# SDR G1F2004F00001

- Difficulty date: February 9, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N312P
- Make and model: Amd FALCON900EX
- Aircraft serial: 67
- Engine: Garrtt TFE73160
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Part number: FGFB582800D2
- Part serial: GA067LN071
- Condition: Corroded
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT HAS BEEN DISCOVERED WHILE DOING TAILPIPE INSPECTIONS ON AC.  THE PAINT HAS BEEN BUBBLING AND THE STRUCTURE UNDERNEATH HAS BEEN CORRODING.  ON AC, ALL OF THE CORROSION FOUND IN ALL THREE TAILPIPES HAS BEEN WHERE THE AFT ATTACH POINT MEETS THE TAILPIPE.  THE AREA OF CORROSION IS 19 INCHES LONG AND 7.5 INCH WIDE.  THE CORRODED AREA IS AT THE 3 OCLOCK POSITION ON THE NR 1 ENGINE.  VIEW LOOKING FORWARD, AT THE 12 OCLOCK POSITION ON THE NR 2 ENGINE, VIEW LOOKING FORWARD, AND THE 9 OCLOCK POSITION ON THE NR 3 ENGINE, VIEW LOOKING FORWARD.  THE HEAT FROM THE ENGINE EXHAUST IS CAUSING  THE PAINT TO PEEL, ALLOWING MOISTURE INTRUSION UNDER THE FASTENER HEADS.  BLENDED AREA RESULTS SUBMITTED FOR REVIEW AND DISPOSITION.
